×

zbMATH — the first resource for mathematics

Espaces d’interpolation, généralisations, applications. (French) Zbl 0151.17902

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] P. Arduini Sull’ equivalenza di certi funzionali della teoria dell’ interpolazione tra spazi di Banach. Ricerche Mat. 9 (1962), 51–60.
[2] N. Aronszajn etE. Gagliardo Interpolation spaces and interpolation méthods. A paraître aux Annali Mat.
[3] A. P. Calderon Intermediate spaces and interpolation. Conférence de l’Analyse Fonctionnelle, Varsovie, 1960 (= Studia Math. (Série Speciale) 1 (1963), 31–34).
[4] A. P. Calderon Intermediate spaces and interpolation, the complex method. Studia Math. 24 (1964), 113–190. · Zbl 0204.13703
[5] S. Campanato Proprietà di Hölderianità di alcune classi di funzioni. Ann. Scuola Normale Sup., Pisa, 17 (1963), 175–188.
[6] S. Campanato Proprietà di una famiglia di spazi funzionali. Ann. Scuola Normale Sup., Pisa, 18 (1964), 137–160.
[7] S. Campanato Teoremi di interpolazione per transformazioni che applicano L p in Ch, a. A paraître. · Zbl 0135.35102
[8] F. Chersi Ricerche per una teoria generale dell’interpolazione tra spazi lineari topologici. A paraître.
[9] N. Deutsch Interpolation dans les espaces vectoriels topologiques localement convexes. C. R. Acad. Sci., Paris, 257 (1963), 3796–3799. · Zbl 0123.09303
[10] N. Deutsch Construction duale de la construction d’une Note précedente. C. R. Acad. Sci. Paris 257 (1963), 4114–4116. · Zbl 0123.09304
[11] C. Foias etJ. L. Lions Sur certains théorèmes d’interpolation. Acta Szeged 22 (1961), 269–282.
[12] E. Gagliardo Interpolation d’espaces de Banach et applications. I-III: C. R. Acad. Sci., Paris, 248 (1959), 1912–1914, 3388–3390, 3517–3518.
[13] E. Gagliardo Interpolazione di spazi di Banach e applicazione. Edizioni Scientifiche, Genova, 1959.
[14] E. Gagliardo Interpolazione di spazi di Banach e applicazione. Ricerche Mat. 9 (1960), 58–81.
[15] E. Gagliardo Una struttura unitaria in diverse famiglie di spazi funzionali. I: Ricerche Mat. 10 (1961), 245–281. · Zbl 0111.11102
[16] E. Gagliardo A common structure in various families of functional spaces. Quasilinear interpolation spaces. II: Ricerche Mat. 12 (1963), 87–106. · Zbl 0134.11201
[17] P. Grisvard Identités entre espaces de traces. Math. Scand. 13 (1963), 70–74. · Zbl 0125.06403 · doi:10.7146/math.scand.a-10689
[18] P. Grisvard Commutativité entre procédés d’interpolation “réel” et “complexe”; applications. C. R. Acad. Sci., Paris, 258 (1964), 490–492.
[19] P. Grisvard Semi-groupes faiblement continus et interpolation. A paraître aux C. R. Acad. Sci., Paris. · Zbl 0207.43501
[20] G. H. Hardy, J. E. Littlewood etG. Polya Inequalities. 2nd ed., Cambridge, 1952.
[21] E. Hille etR. S. Phillips Functional analysis and semi-groups. Providence, R. I., 1957.
[22] S. Krein Sur un théorèmes d’interpolation dans la théorie des opérateurs. Dokl. Akad. Nauk., SSSR 130 (1963), 491–494. (En russe).
[23] S. Krein Sur la notion d’échelle normale d’espaces. Dokl. Akad. Nauk, SSSR 132 (1960), 510–513. (En russe).
[24] J. L. Lions Espaces intermédiaires entre espaces hilbertiens et applications. Bull. Math. Soc. Sc. Math. Phys. R. P. Roumanie, 50 (1958), 419–432.
[25] J. L. Lions Théorèmes de traces et d’interpolation. I, II: Ann. Scuola Normale Sup., Pisa, 13 (1959), 389–403, 15 (1960), 317–331; III: J. Math. Pures Appl., 42 (1963), 195–203; IV: Math. Ann., 151 (1963), 42–56; V: à paraître aux Acad. Brasil Ciensas.
[26] J. L. Lions Sur les espaces d’interpolation; dualité. Math. Scand., 9 (1961), 147–177. · Zbl 0103.08102 · doi:10.7146/math.scand.a-10632
[27] J. L. Lions Properties of some interpolation spaces. J. Rat. Mech. Anal., 11 (1962), 969–978.
[28] J. L. Lions Une construction d’espaces d’interpolation. C. R. Acad. Sci., Paris, 251 (1960), 1853–1855. · Zbl 0118.10702
[29] J. L. Lions Une propriété de stabilité pour des espaces d’interpolation; applications, C. R. Acad. Sci., Paris, 256 (1963), 855–857.
[30] J. L. Lions etJ. Peetre Propriétés d’espaces d’interpolation. C. R. Acad. Sci., Paris, 253 (1960), 1747–1749.
[31] J. L. Lions etJ. Peetre Sur une classe d’espaces d’interpolation. Pub. Math. Inst. Hautes Etudes Sei., 19 (1964), 5–68. · Zbl 0148.11403 · doi:10.1007/BF02684796
[32] G. G. Lorentz Bernstein polynomials. Toronto, 1953.
[33] E. Magenes Spazi di interpolazione ed equazioni a derivate parziali. Conferenza tenuta al VII Congresso dell’ U.M.I., Genova, 30 settembre-5 ottobre 1963.
[34] J. Marcinkiewicz Sur l’interpolation d’opérateurs. C. R. Acad. Sci., Paris, 208 (1939), 1272–1273. · JFM 65.0506.03
[35] G. N. Meyers Mean oscillation over cubes and Hölder continuity. A paraître.
[36] S. Nikolskij Sur des théorèmes de plongement, de prolongement et d’approximation des fonctions différentiables de plusieurs variables. Uspehi Mat. Nauk, SSSR, 16:5 (1961), 55–104. (En russe).
[37] R. O’Neil Two elementary theorems on the interpolation of operators. A paraître aux Proc. Am. Math. Soc.
[38] J. Peetre Espaces intermédiaires et la théorie constructive des fonctions. C. R. Acad. Sci., Paris, 256 (1963), 54–55.
[39] J. Peetre Nouvelles propriétés d’espaces d’interpolation. C. R. Acad. Sci., Paris, 256 (1963), 1424–1426.
[40] J. Peetre Sur le nombre de paramètres dans la définition de certains espaces d’interpolation. Ricerche Mat., 12 (1963), 248–261. · Zbl 0125.06501
[41] J. Peetre On an interpolation theorem of Foias and Lions. A paraître aux Acta Szeged.
[42] J. Peetre A theory of interpolation of normed spaces. Cours, Brasilia, 1963.
[43] J. Peetre On the theory of interpolation spaces. A paraître au Revista Un. Mat. Argentina.
[44] J. Peetre Relations entre deux méthodes d’interpolation. A paraître aux Publ. Math. Inst. Hautes Etudes Sci.
[45] J. Peetre Sur la théorie des semi-groupes distributions. Séminaire sur les équations aux derivées partielles, II, Novembre 1963 –Mai 1964, Collège de France, 1964, 76–99.
[46] J. Peetre etA. Persson Interpolation av Banach-rum. Cours. Lund, 1962.
[47] A. Persson Compact linear mappings between interpolation spaces. Arkiv f. Mat., 5 (1964), 215–219. · Zbl 0128.35204 · doi:10.1007/BF02591123
[48] M. Riesz Sur les maxima des formes bilinéaires et les fonctionnelles linéaires. Acta Math., 49 (1926), 465–497. · JFM 53.0259.03 · doi:10.1007/BF02564121
[49] G. Stampacchia (p,\(\psi\)) spaces and interpolation. A paraître aux Comm. Pure Appl. Math.
[50] M. H. Taibleson Lipschitz classes of functions and distributions in E n. Bull. Amer. Math. Soc., 69 (1963), 487–493. · Zbl 0123.30502 · doi:10.1090/S0002-9904-1963-10972-6
[51] M. H. Taibleson On the theory of Lipschitz spaces of distributions on Euclidean n-space. Thèse, Chicago, 1962. A paraître.
[52] G. O. Thorin An extension of a convexity theorem due to M. Riesz. Kungl. Fysiogr. Sällsk. i Lund Förh., 8 (1939), 1–5.
[53] A. Timan Theory of approximation of functions of a real variable. English translation, Oxford etc., 1962.
[54] A. Timan etM. Timan Le module de continuité généralisé et la meilleure approvimation en moyenne. Dokl. Akad. Nauk, SSSR, 71 (1950), 17–20. (En russe).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.